# SDR FDEA2019111542955

- Difficulty date: November 14, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 75,285 hours, 21,644 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Acoustic Panel
- Part number: 148N371095
- Condition: Punctured
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LH SIDE ABOVE OIL COOLING DUCT HAS A PUCTURE HOLE ON ACCUSTIC PANEL. ACCOMPLISHED REPAIR ON APU L/H SIDE ABOVE OIL COOLING DUCT ON ACCUSTIC PANEL   (INTERNAL FUSELAGE SKIN) IAW B757 SRM 51-80-01-2R FIG 201 AND IAW B757 SRM 51-70-10-2R   REPAIR 2.
